# SDR SWAA2024020837400

- Difficulty date: January 3, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/WING #8 SLAT LEADING EDGE NOSE SKIN LOWER SURFACE SLAT STATION 451.97 SUSPECTED CRACK AT AFT O/B ACTUATOR RIB ATTACHED FASTERNER MKD (107-002)<[01] REPAIR OF DAMAGE FOUND AT RT WING #8 SLAT NOSE SKIN AT SLAT STATION 451.97 WILL NOT BE COMPLETED ON THIS TASK CARD; SLAT #8 REPLACED ON FAULT TTG8Q00QP3KG;[02] CORRECTING STEP 1: SLAT #8 REPLACED ON FAULT TTG8Q00QZHSH;[03] VERIFIED STEP 2; SLAT REPLACED ON TTG8Q00QZHSH
